OK, thank you for the reply.
Some pets will vomit after anesthesia, but it is usually in the first 12 hours, not later. It is possible the amoxicillin is upsetting his GI tract or the tramadol. Antibiotics (AB) more frequently bother them than pain meds, but either would be possible. I think if you can get him to eat something before he gets the, it may go over better. Try offering a small bit of something very soft and easy to chew like a scrambled egg and then offer his meds if he eats. It sounds like his mouth may be a little sore still so if I had to choose, I would give the tramadol first and see if that helps to get him eating.
As far what you saw in his stool, they do not look like worms to me. I am not sure what they would be, but they are too small for roundworms and too large for tapeworm segments. I would continue to monitor his stool for a few days and see if it persists and if so, have your vet examine a stool sample.
If you can get him to eat, even a little, and keep it down, I don't think he needs ER services, but if the vomiting continues, I would advise that you consider it. Try to limit his water intake to small amounts at a time to avoid that irritating his stomach as well.
I hope this is helpful. Please let me know if you have ANY other questions. My goal is to give you 100% satisfaction and if you are not yet satisfied, please reply so I can clarify for you.
My posted replies are for general education only and not meant as a diagnosis. Only after a thorough veterinary examination can a diagnosis for your pet be made and specific treatments be advised or medications be prescribed.